MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*SINGLE CLIP APPLIER; APPLIER, SURGICAL CLIP

ETHICON ENDO-SURGERY, LLC. LIGACLIP*SINGLE CLIP APPLIER; APPLIER, SURGICAL CLIP
Catalog Number LC310
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary as the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.Complaint information is trended on a regular basis to determine if further investigation is warranted.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.
 
Event or Problem Description
It was reported that during an unknown procedure, the clips that were loaded into lc310 fell out of the clip applier jaws before surgeon approached vessel for ligation.Clips were found to scissor / be misaligned when applied using these appliers.There was no delay to procedure and surgery was successfully completed.There was no adverse event to patient.

Common Device Name
APPLIER, SURGICAL CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key10049968
Report Number3005075853-2020-02584
Device Sequence Number11586383
Product Code GDO
UDI-Device Identifier10705036012665
UDI-Public10705036012665
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLC310
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2020
Initial Report FDA Received Date05/12/2020
Patient Sequence Number1